Document Detail


Chemotherapy-induced acral erythema with involvement of the face and neck: a case report.
MedLine Citation:
PMID:  24311625     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Chemotherapy-induced acral erythema (CIAE) is a cutaneous response to diverse chemotherapeutic drug administration. These drugs cause symmetrical and painful erythema of palmoplantar surfaces. Bulla formation, desquamation, and subsequent reepithelialization may occur. Commonly, the lesions slowly resolve over 7-15 days, through desquamation, followed by regeneration of the skin. Here, we described a case of CIAE, with involvement of face and neck in a patient treated for breast cancer using a number of chemotherapeutic agents. Face involvement in CIAE has not been previously reported in the literature.
Authors:
Hatice Uce Ozkol; Omer Calka; Gulay Bulut
Related Documents :
20099005 - Peculiar presentation of bilateral temporalis muscle hypertrophy--report of a case and ...
25075625 - A rare association of celiac disease and aplastic anemia: case report of a child and re...
23870635 - Streptococcus pneumoniae-induced purpura fulminans in a woman with functional asplenia.
25187095 - Mucormycosis in india: unique features.
17183865 - Synchronous vulvar intraepithelial neoplasia (vin) of warty type and cervical intraepit...
24283115 - Fondaparinux in heparin-induced thrombocytopenia.
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2013-12-5
Journal Detail:
Title:  Toxicology and industrial health     Volume:  -     ISSN:  1477-0393     ISO Abbreviation:  Toxicol Ind Health     Publication Date:  2013 Dec 
Date Detail:
Created Date:  2013-12-6     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8602702     Medline TA:  Toxicol Ind Health     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  A probable role of blood lead levels on some haematological parameters in traffic police, Lahore, Pa...
Next Document:  Dose-dependent genotoxicity of copper oxide nanoparticles stimulated by reactive oxygen species in h...